RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 243, Number 5, Pages 1116–1118 (Mi dan42195)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Bounds on the derivatives of polynomials

S. V. Konyagin

Lomonosov Moscow State University

Full text: PDF file (355 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.5
Presented: S. M. Nikol'skii
Received: 30.06.1978

Citation: S. V. Konyagin, “Bounds on the derivatives of polynomials”, Dokl. Akad. Nauk SSSR, 243:5 (1978), 1116–1118

Citation in format AMSBIB
\Bibitem{Kon78}
\by S.~V.~Konyagin
\paper Bounds on the derivatives of polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 243
\issue 5
\pages 1116--1118
\mathnet{http://mi.mathnet.ru/dan42195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0514773}
\zmath{https://zbmath.org/?q=an:0418.41007}


Linking options:
  • http://mi.mathnet.ru/eng/dan42195
  • http://mi.mathnet.ru/eng/dan/v243/i5/p1116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Sh. Zagirov, “On Global Properties of Polynomials Guaranteed by Their Behavior on a Subset”, Math. Notes, 72:3 (2002), 308–324  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. P. Yu. Glazyrina, “The Markov Brothers Inequality in $L_0$-Space on an Interval”, Math. Notes, 78:1 (2005), 53–58  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. P. Yu. Glazyrina, “Markov–Nikol'skii inequality for the spaces $L_q$, $L_0$ on a segment”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S104–S116  mathnet  mathscinet  zmath  elib
    4. I. E. Simonov, “A Sharp Markov Brothers-Type Inequality in the Spaces $L_\infty$ and $L_1$ on the Segment”, Math. Notes, 93:4 (2013), 607–615  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. V. Arestov, M. V. Deikalova, “Nikol'skii inequality for algebraic polynomials on a multidimensional Euclidean sphere”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 9–23  mathnet  crossref  mathscinet  isi  elib
    6. V. I. Danchenko, L. A. Semin, “Sharp quadrature formulas and inequalities between various metrics for rational functions”, Siberian Math. J., 57:2 (2016), 218–229  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:12
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019